# SDR 5ASR2011929003

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Aircraft: N2513N
- Make and model: Dhav DHC2*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962831A1S8
- Part serial: 183
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE OUT OF TOLERANCE.  FAILED BIENNIAL INSPECTION.
